# SDR SWAA2025040807493

- Difficulty date: March 19, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT SUPPORT BRACKET COMMON TO FLOOR TO SIDEWALL SUPPORT STA-727A LBL-21 ACB<[01] REMOVED AND REPLACED SUPPORT BRACKET AT DISCREPANCY AREA IAW SRM 51-40-02 AND DWG 146A7500 ID:0064 REV:-;[02] VERIFIED ACTION 1. JOB COMPLETE.
